# SDR DXTA200601186

- Difficulty date: January 8, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 3,571 hours, 2,785 cycles
- Engine: Pwa PW545A
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 31J240401
- Condition: Bypassing
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPROX 30 KNOTS DURING THE TAKEOFF ROLL THE RIGHT FUEL FILTER BYPASS CAUTION LIGHT CAME ON.  AFTER THE POWER WAS REDUCED TO IDLE THE LIGHT WENT OUT.  REMOVED AND REPLACED WITH NEW FILTER, FILTER HOUSING AND SEALS ON RIGHT ENGINE.  GROUND RAN ENGINE AND OPERATION ALL CHECK GOOD AT ALL POWER SETTINGS.  NO FUEL LEAKS NOTED AND BY-PASS DID NOT ILLUMINATED AT ANYTIME.  HOUSING P/N 31J2245-01.  REF TO PW 545 MM CHAP 73-10-05.
